MAUDE Adverse Event Report: CARDIOFOCUS HEARTLIGHT; HEARTLIGHT CATHETER

CARDIOFOCUS HEARTLIGHT; HEARTLIGHT CATHETER
Model Number 18-2531-N250
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Nerve Damage (1979)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
There was no device deficiency reported, but the user did report a high number of energy deliveries because of difficulty in obtaining balloon/tissue contact.There was no increase in esophageal temperature, but the physician believes the large number of energy deliveries might have effected the esophageal, and gastric functions of the vagus nerve.Nerve injury is a known complication of catheter ablation procedures.
 
Event or Problem Description
A report was received of gastric dilation on x-ray following a pulmonary vein isolation (pvi) procedure to treat atrial fibrillation.The patient was discharged but later began having symptoms of abdominal distension which were medically treated with successful resolution approximately four months post-onset.The treating physician believes the gastric dilation is probably related to the pvi procedure.

Brand Name
HEARTLIGHT
Common Device Name
HEARTLIGHT CATHETER
Manufacturer (Section D)
CARDIOFOCUS
500 nickerson rd.
suite 500-200
marlboro MA 01752
MDR Report Key11027209
Report Number1225698-2020-00035
Device Sequence Number11632437
Product Code OAE
UDI-Device Identifier00868976000109
UDI-Public00868976000109
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P150026
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/17/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number18-2531-N250
Device Catalogue Number18-2531-N250
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/18/2020
Initial Report FDA Received Date12/17/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;